# SDR YENA20130516104

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 42,146 hours, 14,692 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327006
- Part serial: 1342
- Condition: Failed
- Location: Brake System
- Part time: 10,838 hours, 3,847 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 399 LGA-MCO, AFTER LANDING GEAR RETRACTION ECAM BRAKES AUTO BRK FAULT BRAKE RELEASED.  BRAKES ON WHEEL 3 & 4 (PAIR 2) BOTH RELEASED WHILE BRAKING OVER 20 KNOTS.  REMOVED AND REPLACED BSCU (BRAKE STEERING CONTROL UNIT) 10GG IAW AMM 32-42-34.  OPS CHECK SATISFACTORY.
